# SDR SWAA2014050827783

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 27,710 hours, 16,309 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 6573709
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY AFTER LEVEL OFF  AT FL 360 BOTH PILOTS SMELLED A BURNING ODOR.  R & R FIRST OFFICER`S SIX  PACK LIGHT ASSEMBLY IAW MT & MM.
